# SDR REXA2018122131284

- Difficulty date: November 23, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 3 HAS CORROSION SPOTS, IN THE CABIN. 
REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49 SEAT TRACK
 MADW ON CARD 1016374 2000-0261 S/N- 6702451.                      
                           AAR SM-58
